Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Shortened periods with light pink spotting. Had tubal ligation, husband had vasectomy. Reasons ?

I am 42 years old. Had a tubal ligation 17 years ago. My husband had vasectomy . We are monogomous. Had my period for a shortened time this month then light pink spotting for 4+days after. Can t be pregnant, what else could it be? We have had sex multiple times. Not on birth control for obvious reasons so, it s not that.
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
no you are not pregnant as you have already be done a tubal ligation, and your husband vasectomy,
i think you are approaching menopause due to the pattern of menses you are getting.

would suggest go and visit your gynecologist for further review and check up

but i strongly say you are entering into menopause.

Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Lisa Braganza's  Response
Shortening of periods time is generally not a cause of worry. If it occurred for the first time and the coming months it resolves to normal flow time then we could blame it on external factors. if peristant and irregular we could be looking at early menopause. Tubal ligation would not be a concern here. Pregnancy is ruled out.
Answered: Tue, 5 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor